American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 413 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Antonio Aizpuru and Francisco Javier Garcia-Pacheco. $\mathsf{L}^{\mathtt{2}}$-summand vectors in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2109-2115. MR 2215781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] T. S. S. R. K. Rao. Extending into isometries of $\mathcal{K}(X,Y)$. Proc. Amer. Math. Soc. 134 (2006) 2079-2082. MR 2215777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Elmouloudi Ed-Dari and Mohamed Amine Khamsi. The numerical index of the $L_{p}$ space. Proc. Amer. Math. Soc. 134 (2006) 2019-2025. MR 2215771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] William B. Johnson and N. Lovasoa Randrianarivony. $\ell_p$ ($p>2$) does not coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 1045-1050. MR 2196037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Darapaneni Narayana. Strong proximinality and renormings. Proc. Amer. Math. Soc. 134 (2006) 1167-1172. MR 2196053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] N. Lovasoa Randrianarivony. Characterization of quasi-Banach spaces which coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 1315-1317. MR 2199174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Antonio Jiménez-Melado, Enrique Llorens-Fuster and Satit Saejung. The von Neumann-Jordan constant, weak orthogonality and normal structure in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 355-364. MR 2176002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Bünyamin Sari. On Banach spaces with few spreading models. Proc. Amer. Math. Soc. 134 (2006) 1339-1345. MR 2199177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Eva María Mazcuñán-Navarro. Stability of the fixed point property in Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 129-138. MR 2170552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Ginés López Pérez. The big slice phenomena in M-embedded and L-embedded spaces. Proc. Amer. Math. Soc. 134 (2006) 273-282. MR 2170568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Kersti Kivisoo and Eve Oja. Extension of Simons' inequality. Proc. Amer. Math. Soc. 133 (2005) 3485-3496. MR 2163583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] S. Dutta. Generalized subdifferential of the distance function. Proc. Amer. Math. Soc. 133 (2005) 2949-2955. MR 2159773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Alexander Koldobsky. Fourier Analysis in Convex Geometry. Math. Surveys Monogr. 116 (2005) MR MR2132704.
Book volume table of contents   

[104] Alexander Koldobsky. Extremal sections of $\mathscr {\ell }_q$-balls. Math. Surveys Monogr. 116 (2005) 143-150.
Book volume table of contents   
View Article: PDF

[105] Alexander Koldobsky. Volume and the Fourier transform. Math. Surveys Monogr. 116 (2005) 49-70.
Book volume table of contents   
View Article: PDF

[106] Alexander Koldobsky. Introduction. Math. Surveys Monogr. 116 (2005) 1-12.
Book volume table of contents   
View Article: PDF

[107] Alexander Koldobsky. Basic concepts. Math. Surveys Monogr. 116 (2005) 13-48.
Book volume table of contents   
View Article: PDF

[108] Alexander Koldobsky. The Busemann-Petty problem. Math. Surveys Monogr. 116 (2005) 95-113.
Book volume table of contents   
View Article: PDF

[109] Alexander Koldobsky. Intersection bodies. Math. Surveys Monogr. 116 (2005) 71-93.
Book volume table of contents   
View Article: PDF

[110] Alexander Koldobsky. Intersection bodies and $L_p$-spaces. Math. Surveys Monogr. 116 (2005) 115-141.
Book volume table of contents   
View Article: PDF

[111] Alexander Koldobsky. Projections and the Fourier transform. Math. Surveys Monogr. 116 (2005) 151-162.
Book volume table of contents   
View Article: PDF

[112] T. Domínguez Benavides and María A. Japón Pineda. Fixed points of nonexpansive mappings in spaces of continuous functions. Proc. Amer. Math. Soc. 133 (2005) 3037-3046. MR 2159783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Ioana Ghenciu. Complemented spaces of operators. Proc. Amer. Math. Soc. 133 (2005) 2621-2623. MR 2146207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] T. S. S. R. K. Rao. Local isometries of $\mathcal{L}(X,C(K))$. Proc. Amer. Math. Soc. 133 (2005) 2729-2732. MR 2146220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] M. Raja. Embedding $\ell_1$ as Lipschitz functions. Proc. Amer. Math. Soc. 133 (2005) 2395-2400. MR 2138882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Marc Lassonde and Julian P. Revalski. Fragmentability of sequences of set-valued mappings with applications to variational principles. Proc. Amer. Math. Soc. 133 (2005) 2637-2646. MR 2146209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] M. M. Popov. A hereditarily $\ell_1$ subspace of $L_1$ without the Schur property. Proc. Amer. Math. Soc. 133 (2005) 2023-2028. MR 2137868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Diego R. Moreira and Eduardo V. Teixeira. On the behavior of weak convergence under nonlinearities and applications. Proc. Amer. Math. Soc. 133 (2005) 1647-1656. MR 2120260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] T. S. S. R. K. Rao. Remarks on a result of Khalil and Saleh. Proc. Amer. Math. Soc. 133 (2005) 1721-1722. MR 2120256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Fuchang Gao. Non-zero boundaries of Leibniz half-spaces. Proc. Amer. Math. Soc. 133 (2005) 1757-1762. MR 2120275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 413 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia